ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Journal Article

Chakrabarti, A and Manam, SR and Banerjea, S (2003) Scattering of surface water waves involving a vertical barrier with a gap. In: Journal of Engineering Mathematics, 45 (2). pp. 183-194.

Chakrabarti, A and Banerjea, S and Mandal, BN and Sahoo, T (1997) A unified approach to problems of scattering of surface water waves by vertical barriers. In: Journal of the Australian Mathematical Society, Series B (Applied Mathematics), 39 (1). pp. 93-103.

Chakrabarti, A and Mandal, BN and Basu, U and Banerjea, S (1997) Solution of a hypersingular integral equation of the second kind. In: Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik (ZAMM), 77 (4). pp. 319-320.

This list was generated on Thu Nov 27 11:58:25 2014 IST.